The consistency strength of the free-subset property for ωω

Journal of Symbolic Logic 49 (4):1198 - 1204 (1984)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2274272
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history
Request removal from index
Download options
Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 26,188
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA
Some Weak Versions of Large Cardinal Axioms.Keith J. Devlin - 1973 - Annals of Mathematical Logic 5 (4):291-325.

Add more references

Citations of this work BETA
More Canonical Forms and Dense Free Subsets.Heike Mildenberger - 2004 - Annals of Pure and Applied Logic 125 (1-3):75-99.
Some Applications of Short Core Models.Peter Koepke - 1988 - Annals of Pure and Applied Logic 37 (2):179-204.
Order Types of Free Subsets.Heike Mildenberger - 1997 - Annals of Pure and Applied Logic 89 (1):75-83.
Narrow Coverings of Ω-Ary Product Spaces.Randall Dougherty - 1997 - Annals of Pure and Applied Logic 88 (1):47-91.

View all 6 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

175 ( #24,992 of 2,154,063 )

Recent downloads (6 months)

1 ( #398,005 of 2,154,063 )

How can I increase my downloads?

My notes
Sign in to use this feature

There  are no threads in this forum
Nothing in this forum yet.

Other forums